I am currently treated for both PTSD and severe back problems, as well as painful upper-body spasms. Meds I'm on are; Tizanidine (Zanaflex), as a muscle relaxant; Clonazepam (Rivotril), as an anxiolitic, and as an adjuvant to the Tizanidine; Finally, Zopiclone for nighttime insomnia... Because Zopiclone only helps occasionally (My Psychologist feels that my level of anxiety is so high at night, that I fight-off the effects), my doctor put me on Oxazepam (Serax) for bedtime use instead. My pharmacist advised me on how long I should wait to take it if I've used Clonazepam, but, I still do not sleep anyway and therefore still am up-and-about most of the night (Pain included in the equation). I'll most likely stop using it soon, but would like to know how long I should wait before I can safely use the Clonazepam. Anyone has an idea? It would be most appreciated... Tnx.
26 May 2010
What are you taking to relieve your pain? sometimes the pain can keep you up at night to see what your doctor thinks about soma for muscle spasms and norco for the pain. This helps me sleep alot better than i use to i had the same problems you had now i sleep so good at night with the mixture of the two.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I fractured 7 vertebrate recently, then a few days ago, I sprained my ankle. I am on pain meds as well as 4 mg Tizanidine 4x/day. When I first ...
4 answers • 11 Mar 2010
i have sever mental issues with anxiety and leaving my house could all you fine folks give me your opinon on with medication they find to be the best ...
8 answers • 18 Oct 2010
I just started taking 4mg Zanaflex last night. I haven't been able to sleep since and I think it actually INCREASED my muscle spasms. I'm ...
3 answers • 29 Sep 2011
I was told it was a combination of Xanax and Flexeril. I would really like to know because my Dr. recently put me on it. ...
5 answers • 7 Aug 2012
How much time did it take for the bad side effects to go away? Baclofen has caused me to have extreme muscle weakness and some fatigue. I've ...
5 answers • 28 Mar 2014